Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


low dose naltrexone
Oct 28, 2002

I have had six New-Fill injections over a period of a year now. They have been successful, though it is only now, after my sixth treatment that I feel the effects are lasting. Recently I discovered a website www.lowdosenaltrexone.org which may be of some interest to those who suffer from lipodystrophy, but are for whatever reason unable to take advantage of treatments like New-Fill. Apparently, Low dose naltrexone has been used with some success to treat people with HIV, AIDS (in conjunction with HAART) and a whole range of other conditions. One noticeable result of its usage has been the absence of lipodystrophy developing or over a period of months,its reversal. It is a prescription med, normally used in the treatment of narcotic addiction, but I think as it is reported as being virtually side effect free, relatively cheap and available in the U.S.(though not yet approved by the FDA) worth looking into.

I hope this proves useful to fellow sufferers.

Response from Ms. Fields-Gardner

Thanks for your comments! Before jumping quickly to yet another bandwagon, please check out the link below for some more complete information on our incomplete knowledge in this area.

STEP Ezine info on low-dose naltrexone and lipodystrophy


Previous
Lipoatrophy. Change in therapy?
Next
cmv cause wasting?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement